Proceedings of the Japan Academy

Cyclotomic algebras over a $2$-adic field

Toshihiko Yamada

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 49, Number 6 (1973), 438-442.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519301

Digital Object Identifier
doi:10.3792/pja/1195519301

Mathematical Reviews number (MathSciNet)
MR0332737

Zentralblatt MATH identifier
0282.12011

Subjects
Primary: 12B20

Citation

Yamada, Toshihiko. Cyclotomic algebras over a $2$-adic field. Proc. Japan Acad. 49 (1973), no. 6, 438--442. doi:10.3792/pja/1195519301. https://projecteuclid.org/euclid.pja/1195519301


Export citation

References

  • [1] T. Yamada: Characterization of the simple components of the group algebras over the p-adic number field. J. Math. Soc. Japan, 23, 295-310 (1971).
  • [2] T. Yamada: The Schur subgroup of the Brauer group. I (to appear in J. Algebra).
  • [3] T. Yamada: The Schur subgroup of a 2-adic field (to appear).
  • [4] T. Yamada: The Schur Subgroup. Queen's Papers (to appear).
  • [5] E. Witt: Die algebraische Struktur des Gruppenringes einer endlichen Gruppe liber einem Zahlkorper. J. reine angew. Math., 190, 231-245 (1952).